MAUDE Adverse Event Report: ARTHREX, INC. DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/24/2025, it was reported by a sales representative via (b)(4) that an ar-3638dhc-2 hip fibertak drill bit tip snapped off in the patient's acetabulum.15 min delay on the case.Metal was retrieved.This occurred during use in a case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.Dfu-0023-eo: do not overstress the device or use device to pry tissue.The complaint allegation could not be confirmed as the device was not received for investigation.

Brand Name
DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22776252
Report Number1220246-2025-03416
Device Sequence Number18538093
Product Code LXH
UDI-Device Identifier00888867430044
UDI-Public00888867430044
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM
Device Catalogue NumberAR-3638DHC-2
Device Lot Number15418341
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown